# SDR A6WA20120921001

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 23,126 hours, 23,252 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 501156710
- Part serial: 3075
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY HORIZON INDICATED 20 DEGREES RIGHT BANK AND 5 DEGREES PITCH UP WHEN STRAIGHT AND LEVEL.  REMOVED AND REPLACED INDICATOR IAW AMM 34-33-01.  OPS CHECK GOOD.
